Authors: Kurilić, Miloš
Todorčević, Stevo 
Title: The poset of all copies of the random graph has the 2-localization property
Journal: Annals of Pure and Applied Logic
Volume: 167
Issue: 8
First page: 649
Last page: 662
Issue Date: 1-Aug-2016
Rank: M22
ISSN: 0168-0072
DOI: 10.1016/j.apal.2016.04.001
Abstract: 
Let G be a countable graph containing a copy of the countable universal and homogeneous graph, also known as the random graph. Let Emb(G) be the monoid of self-embeddings of G, P(G)=(f[G]:f∈Emb(G)) the set of copies of G contained in G, and IG the ideal of subsets of G which do not contain a copy of G. We show that the poset 〈P(G),⊂〉, the algebra P(G)/IG, and the inverse of the right Green's pre-order 〈Emb(G), ≤R〉 have the 2-localization property. The Boolean completions of these pre-orders are isomorphic and satisfy the following law: for each double sequence [bnm:〈n, m〉∈ω×ω] of elements of B denotes the set of all binary subtrees of the tree ω<ω..
Keywords: 2-localization | Countable random graph | Forcing | Isomorphic substructure | Right Green's pre-order | Self-embedding
Publisher: Elsevier
Project: Set Theory, Model Theory and Set-Theoretic Topology 
CNRS and NSERC, Grant 455916

Show full item record

SCOPUSTM   
Citations

6
checked on May 27, 2024

Page view(s)

45
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.